Nov 3, 2013
ir , thanks for giving me your precious time . sir 3 months back i have tested my TPHA was 1:1280 , after 3 month it is 1:2560 , what it means ?? i did sex with using condom ...am i reinfect ?? will i take another dose of pencilin g for 3 weeks ?? i want to rid from this horrible disease...plz help me sir
Response from Dr. Holodniy
That is no real significant difference in TPHA titer, although you should have begun to see a decline in 3 months if you were treated correctly. You should get reevaluated.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hairy Tongue After Giving Oral Sex What Are The Chances Of HIV
- Hpv After Handjob Sign Of HIV AIDS
- Itchy Rash After Giving Oral Sex Does It Mean I Have HIV
- Sore Throat After Receiving Head Worried I Have HIV
- Tingling In Fingers After Getting A Tattoo Worried I Have HIV
- White Discharge After Unprotected Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.